# SDR DALA2023031501912

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 58,727 hours, 25,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 LEFT FWD EMERGENCY DOOR CAUTION MESSAGE DISPLAYED PRIOR TO PUSHBACK.ALL DOORS APPEAR CLOSED. CORRECTIVE ACTION: PERFORMED TEST ON DOOR WARNING SYSTEM PER B757 AMM 52-71-00, OK FOR SVC. (4110908)
